Toggle Main Menu Toggle Search

Open Access padlockePrints

Double Duplex Invasion of DNA by PNA

Lookup NU author(s): Dr Eimer TuiteORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Tuite E; Nielsen P; Nordén B

Publication type: Article

Publication status: Published

Journal: Journal of Biomolecular Structure and Dynamics

Year: 2000

Volume: 17

Issue: 6

Pages: Part 2

ISSN (print): 0739-1102

ISSN (electronic): 1538-0254

Publisher: Adenine Press